City Research Online

Row and column removal in the q-deformed Fock space

Chuang, J., Miyachi, H. and Tan, K. M. (2002). Row and column removal in the q-deformed Fock space. Journal of Algebra, 254(1), pp. 84-91. doi: 10.1016/S0021-8693(02)00062-5

Abstract

Analogues of James's row and column removal theorems are proved for the q-decomposition numbers arising from the canonical basis in the q-deformed Fock space.

Publication Type: Article
Subjects: Q Science > QA Mathematics
Departments: School of Mathematics, Computer Science & Engineering > Mathematics
URI: http://openaccess.city.ac.uk/id/eprint/184
[img]
Preview
PDF
Download (173kB) | Preview

Export

Downloads

Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login